# SDR CA090618011

- Difficulty date: June 15, 2009
- Submitted: August 3, 2009
- Operation: General aviation
- Make and model: Bag JETSTM3112
- Aircraft time: 28,983 hours
- Engine: Garrtt TPE33110UGR
- Propeller: Rotol R333482F12
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Spring
- Condition: Damaged
- Location: Tailcone
- Part time: 29,281 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AD 006-12-99 WAS CARRIED OUT IN 2000.  NO FAULTS FOUND.  NO REPEAT INSP REQUIRED IAW AD.  REMOVED TAILCONE TO DO A GENERAL INTERNAL INSP.  VISUAL SAW UPPER ANGLE , AND LOWER DIAPHRAGM CRACKED IAW THE AD SUGGESTS. REF SB 53-JA-990842 PARTS 2 AND 3.  ORDERED AND REPLACED AFFECTED PARTS WITH THE KITS CALLED FOR IN THE SB FOR RECERTIFICATION. THE CRACKS FOUND WERE AROUND 3" IN LENGTH , AND WERE CAUSING A LARGE AMOUNT OF FLEX IN THE FEEL SPRING STRUT SUPPORT ASSY.
